# SDR A6WA201542897

- Difficulty date: July 3, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 29,467 hours, 29,203 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3779 COCKPIT & GALLEY HAVE STRONG FUEL SMELL.  INSPECTED APU & FOUND LEAKING LINE ON APU FCU.  R & R O RING ON LEAKING LINE AS REQUIRED.  OPERATIONS CHECKED GOOD, LEAK CHECKED GOOD.  CLEANED APU ENCLOSURE & FUEL SMELL NO LONGER PRESENT INSIDE OF ACFT.
